# SDR AU000718

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Waco YMF
- Engine: Jacobp R755B2
- System (JASC): 5540 · Rudder Structure
- Part: Stiffener
- Condition: Broken
- Location: Rudder Structure
- Part time: 500 cycles
- Component: Rudder Structure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER LOWER STIFFENER RUSTED AND SEPARATED FROM LOWER RUDDER BOW.  SUBMITTER SUSPECTED CAUSED BY TRAPPED WATER.  (X)
